# SDR CA041102005

- Difficulty date: October 28, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: J4RF284001E2029
- Condition: Short
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) TRANSISTOR SHORTED DUE TO WRONG (METAL) SCREWS INSTALLED IN PLACE OF THE NYLON SCREWS P/N JYRF284-001. HISTORY INDICATES THAT THE EL SHORT CAUSED BY METAL SCREWS CAN PRODUCE SMOKE IN CABIN. PHOTO ATTACHED.
